# SDR UPS96221452

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CRACK IN SKIN AT FWD CARGO DOOR (LWR) CUT OUT AFT LWR CORNER.  REPAIR CARRIED OUT PER BOEING INSTRUCTIONS (SEE SRS EO 96-35-006) UPS EO B727-5330-8728-A.
